RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 4, Pages 783–798 (Mi izv2565)  

This article is cited in 11 scientific papers (total in 12 papers)

Commutative rings with a finite number of indecomposable integral representations

Yu. A. Drozd, A. V. Roiter


Abstract: The paper answers the question as to the finiteness of the number of nonisomorphic indecomposable integral representations of an arbitrary commutative $Z$-ring.

Full text: PDF file (1734 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:4, 757–772

Bibliographic databases:

UDC: 519.49
MSC: 13E05, 13E15, 11Txx, 11S23, 13H10
Received: 07.12.1966

Citation: Yu. A. Drozd, A. V. Roiter, “Commutative rings with a finite number of indecomposable integral representations”, Izv. Akad. Nauk SSSR Ser. Mat., 31:4 (1967), 783–798; Math. USSR-Izv., 1:4 (1967), 757–772

Citation in format AMSBIB
\Bibitem{DroRoi67}
\by Yu.~A.~Drozd, A.~V.~Roiter
\paper Commutative rings with a finite number of indecomposable integral
representations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 4
\pages 783--798
\mathnet{http://mi.mathnet.ru/izv2565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=220716}
\zmath{https://zbmath.org/?q=an:0164.04103|0169.35901}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 4
\pages 757--772
\crossref{https://doi.org/10.1070/IM1967v001n04ABEH000588}


Linking options:
  • http://mi.mathnet.ru/eng/izv2565
  • http://mi.mathnet.ru/eng/izv/v31/i4/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. F. Barannik, P. M. Gudivok, “Projective representations of finite groups over number rings”, Math. USSR-Sb., 11:3 (1970), 391–410  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Drozd, V. V. Kirichenko, “On quasi-Bass orders”, Math. USSR-Izv., 6:2 (1972), 323–365  mathnet  crossref  mathscinet  zmath
    3. P. M. Gudivok, “On the number of indecomposable integral $p$-adic representations of crossed group rings”, Math. USSR-Sb., 20:1 (1973), 27–51  mathnet  crossref  mathscinet  zmath
    4. Yu. A. Drozd, V. V. Kirichenko, “Primary orders with a finite numbers of indecomposable representations”, Math. USSR-Izv., 7:4 (1973), 711–732  mathnet  crossref  mathscinet  zmath
    5. Yu. A. Drozd, “Ideals in commutative rings”, Math. USSR-Sb., 30:3 (1976), 297–310  mathnet  crossref  mathscinet  zmath  isi
    6. L. F. Barannik, P. M. Gudivok, “Crossed group rings of finite groups and rings of $p$-adic integers with finitely many indecomposable integral representations”, Math. USSR-Sb., 36:2 (1980), 173–194  mathnet  crossref  mathscinet  zmath  isi
    7. Alberto Raggi-Cárdenas, “Burnside rings of finite representation type”, BAZ, 42:2 (1990), 247  crossref
    8. Hiroaki Hijikata, Kenji Nishida, “Primary Orders of Finite Representation Type”, Journal of Algebra, 192:2 (1997), 592  crossref
    9. Yu. A. Drozd, G.-M. Greuel, I. Kashuba, “On Cohen–Macaulay modules on surface singularities”, Mosc. Math. J., 3:2 (2003), 397–418  mathnet  mathscinet  zmath  elib
    10. A. V. Yakovlev, “To the memory of Andrei Vladimirovich Roiter”, J. Math. Sci. (N. Y.), 145:1 (2007), 4831–4835  mathnet  crossref  mathscinet  zmath  elib
    11. Yuriy A. Drozd, Ruslan V. Skuratovskii, “One branch curve singularities with at most 2-parameter families of ideals”, Algebra Discrete Math., 13:2 (2012), 209–219  mathnet  mathscinet  zmath
    12. Yu. Drozd, V. Kirichenko, S. Krugliak, M. Kleiner, V. Bondarenko, S. Ovsienko, “Andrei Vladimirovich Roiter. To the 75th anniversary”, Algebra Discrete Math., 14:2 (2012), C–H  mathnet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:397
    Full text:90
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019